# SDR SWAA101249

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 19,528 hours, 11,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, AFT EMERGENCY BATTERY PACKS FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
